# SDR IPXA09M57828

- Difficulty date: October 9, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Part number: ADA3462509
- Part serial: UP41574
- Condition: Misrepaired
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE NO 287-F1-04, RT AFT FUSELAGE R4 DOOR APPROX STA 1871 AND 1902 BEAM NR 6 AND BEAM NR 7, REPAIR NOT IN MD-11 SRM.  REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SAA EA 011-5240-01-A2075 ISSUE A AND UPS EO MD11-5210-35363-A.
